Vol. 9, No. 3, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Hurwitz monodromy and full number fields
511–545

David P. Roberts and Akshay Venkatesh

The characteristic polynomial of the Adams operators on graded connected Hopf algebras
547–583

Marcelo Aguiar and Aaron Lauve

Secant spaces and syzygies of special line bundles on curves
585–600

Marian Aprodu and Edoardo Sernesi

Complex group algebras of the double covers of the symmetric and alternating groups
601–628

Christine Bessenrodt, Hung Ngoc Nguyen, Jørn B. Olsson and Hung P. Tong-Viet

Fano schemes of determinants and permanents
629–679

Melody Chan and Nathan Ilten

Triple intersection formulas for isotropic Grassmannians
681–723

Vijay Ravikumar

On the basepoint-free theorem for log canonical threefolds over the algebraic closure of a finite field
725–747

Diletta Martinelli, Yusuke Nakamura and Jakub Witaszek

The torsion group of endotrivial modules
749–765

Jon F. Carlson and Jacques Thévenaz